Maps on probability measures preserving certain distances - a survey and some new results

Virosztek, Dániel: Maps on probability measures preserving certain distances - a survey and some new results. Acta scientiarum mathematicarum, (84) 1-2. pp. 65-80. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_001-002_065-080.pdf
Hozzáférés joga: Campus

Download (239kB)

Abstract

Borel probability measures living on metric spaces are fundamental mathematical objects. There are several meaningful distance functions that make the collection of the probability measures living on a certain space a metric space. We are interested in the description of the structure of the isometries of such metric spaces. We overview some of the recent results of the topic and we also provide some new ones concerning the Wasserstein distance. More specifically, we consider the space of all Borel probability measures on the unit sphere of a Euclidean space endowed with the Wasserstein metric Wp for arbitrary p ≥ 1, and we show that the action of a Wasserstein isometry on the set of Dirac measures is induced by an isometry of the underlying unit sphere.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 1-2
Page Range: pp. 65-80
ISSN: 0001-6969
Uncontrolled Keywords: Izometria
Additional Information: Bibliogr.: p. 79-80. ; Összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2018. Nov. 10. 09:41
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/55804

Actions (login required)

View Item View Item